# SDR MASA2011040802367

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 18,826 hours, 14,914 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: BA670412473
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT OVER WING DOOR ASST HANDLE COVER COAT WORN.  MX REPLACED HANDLE ASSEMBLY.
